# SDR AALA202301312523

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 91,465 hours, 11,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R2 EMERGENCY FLASHLIGHT MOUNTING BRACKET BROKEN. FLASHLIGHT MOUNTING BRACKET (AALA202301306786) AND FLASHLIGHT (AALA202301312523) REMOVED AND REPLACED.
